# SDR ASAA2020102033548

- Difficulty date: October 20, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 62,265 hours, 30,417 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A53503
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 45.50 SEAT TRACK STA 540-706 IS CORRODED IN MULTIPLE AREAS.  GROUNDED-YES.  REMOVED AND REPLACED SEAT TRACK AT FS 540-706 RBL 45.50, IAW B737-700 SRM 51-40-02-0G-0.
